Advances in Differential Equations

Blowup behavior of solutions to the rescaled Jäger-Luckhaus system

Takasi Senba and Takashi Suzuki

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Adv. Differential Equations Volume 8, Number 7 (2003), 787-820.

Dates
First available in Project Euclid: 19 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.ade/1355926812

Mathematical Reviews number (MathSciNet)
MR1988679

Subjects
Primary: 35K55: Nonlinear parabolic equations
Secondary: 35B40: Asymptotic behavior of solutions

Citation

Senba, Takasi; Suzuki, Takashi. Blowup behavior of solutions to the rescaled Jäger-Luckhaus system. Adv. Differential Equations 8 (2003), no. 7, 787--820. https://projecteuclid.org/euclid.ade/1355926812.


Export citation